# SDR CALA2013090290904

- Difficulty date: August 30, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,000 hours, 12,834 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR LOWER,  HIGH PITCHED NOISE.  CLEANED SEALS & APPLIED SEALANT TO TRANSITION AFT LOWER DOOR SEAL IAW MM 52-09-01.  LEAK CHECKED GOOD.
